An extension of Ratner's rigidity theorem ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
An extension of Ratner's rigidity theorem to n -dimensional hyperbolic space
Auteur(s) :
Titre de la revue :
Ergodic Theory and Dynamical Systems
Pagination :
73-92
Éditeur :
Cambridge University Press (CUP)
Date de publication :
1987-03
ISSN :
0143-3857
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
Abstract We prove that the horospherical foliations of two compact manifolds of constant negative curvature are measurably isomorphic if and only if the two manifolds are isometric.Abstract We prove that the horospherical foliations of two compact manifolds of constant negative curvature are measurably isomorphic if and only if the two manifolds are isometric.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T15:05:17Z
Fichiers
- div-class-title-an-extension-of-ratner-s-rigidity-theorem-to-span-class-italic-n-span-dimensional-hyperbolic-space-div.pdf
- Accès libre
- Accéder au document